MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXMKZ10853
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection between dpt and three-way zero stopcock got loosened, rotated and disconnected before use.Though the customer tightened the male connector of dpt, the connection rotated.The device was discarded by the hospital.There were no patient complications reported.
 
Additional Manufacturer Narrative
No product was returned for evaluation, it was discarded at the facility.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key20815818
Report Number2015691-2024-09062
Device Sequence Number7850564
Product Code DXO
UDI-Device Identifier07460691952805
UDI-Public(01)07460691952805
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXMKZ10853
Device Lot NumberZF0504MT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown